Proceedings of the Japan Academy

On spaces having the weak topology with respect to closed coverings, II

Kiiti Morita

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 30, Number 8 (1954), 711-717.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525968

Digital Object Identifier
doi:10.3792/pja/1195525968

Mathematical Reviews number (MathSciNet)
MR0069478

Zentralblatt MATH identifier
0057.14803

Subjects
Primary: 56.0X

Citation

Morita, Kiiti. On spaces having the weak topology with respect to closed coverings, II. Proc. Japan Acad. 30 (1954), no. 8, 711--717. doi:10.3792/pja/1195525968. https://projecteuclid.org/euclid.pja/1195525968


Export citation

References